MathSciNet Relay Station
MathSciNet bibliographic data
MR2108434 90B35 (68Q25)
Carlier, Jacques; Pinson, Eric Jackson's pseudo-preemptive schedule and cumulative scheduling problems. Discrete Appl. Math. 145 (2004), no. 1, 80–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement